Alert archive / Missouri / Flash Flood Warnings in 2024
Flash Flood Warning 8, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Apr 25, 2024, 2:41 PM CDT for Greene County, Missouri. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2024, 2:41 PM CDT (19:41 UTC)
- Expired
- Apr 25, 2024, 7:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Greene County, MO
The radar
The Springfield radar (KSGF), 8 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 3:30 PM CDT | FLASH FLOOD | 1 Nw Springfield, MO | Several reports of significant street flooding was received with roads impassable due to heavy rainfall. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.7 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1604 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
156
WGUS53 KSGF 251941
FFWSGF
MOC077-260000-
/O.NEW.KSGF.FF.W.0008.240425T1941Z-240426T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
241 PM CDT Thu Apr 25 2024
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Greene County in southwestern Missouri...
* Until 700 PM CDT.
* At 241 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Springfield, Republic, Battlefield, Strafford, Willard, Ash Grove,
Fair Grove, Walnut Grove, Brookline, Glidewell, Ebenezer, Cave
Springs, Sacville, Galloway, Bois D'arc, Turners and Bassville.
This includes the following low water crossings...
Wilson Creek at Farm Road 156, Sims Branch at Highway CC, Wilson's
Creek at Farm Road 150, Clear Creek at Farm Road 87, Sac River at
County Road 1247, Little Pomme De Terre River at Highway CC and
Wilson Creek at Farm Road 146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
&&
LAT...LON 3709 9307 3710 9361 3728 9361 3728 9362
3743 9362 3741 9308 3727 9308 3727 9306
FLASH FLOOD...RADAR INDICATED
$$
Soria2 follow-up statements
872
WGUS73 KSGF 252024
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
324 PM CDT Thu Apr 25 2024
MOC077-260000-
/O.CON.KSGF.FF.W.0008.000000T0000Z-240426T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Greene MO-
324 PM CDT Thu Apr 25 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR GREENE COUNTY...
At 324 PM CDT, The public reported thunderstorms producing heavy
rain across the warned area. Between 1 and 3 inches of rain have
fallen. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported. Received reports from the Galloway area
in Springfield regarding flooding on the roads.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Springfield, Republic, Battlefield, Strafford, Willard, Ash Grove,
Fair Grove, Walnut Grove, Brookline, Glidewell, Ebenezer, Cave
Springs, Sacville, Galloway, Bois D'arc, Turners and Bassville.
This includes the following low water crossings...
Wilson Creek at Farm Road 156, Sims Branch at Highway CC, Wilson's
Creek at Farm Road 150, Clear Creek at Farm Road 87, Sac River at
County Road 1247, Little Pomme De Terre River at Highway CC and
Wilson Creek at Farm Road 146.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
&&
LAT...LON 3709 9307 3710 9361 3728 9361 3728 9362
3743 9362 3741 9308 3727 9308 3727 9306
FLASH FLOOD...OBSERVED
$$
Soria616
WGUS73 KSGF 252358
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
658 PM CDT Thu Apr 25 2024
MOC077-260008-
/O.EXP.KSGF.FF.W.0008.000000T0000Z-240426T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Greene MO-
658 PM CDT Thu Apr 25 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR
GREENE COUNTY...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3709 9307 3710 9361 3728 9361 3728 9362
3743 9362 3741 9308 3727 9308 3727 9306
$$
GHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 25, 12:26 PM CDT, 2 hours 15 minutes earlier. Its key messages:
- Multiple rounds of moderate to heavy rainfall and some storms today and tonight, bringing a slight risk of flooding in southwest Missouri/southeast Kansas, especially along and south of Hwy 160/60.
- Risk of severe storms Friday through Sunday night as multiple rounds of storms move through the region. Greatest severe threat appears to be Saturday night.
- Heavy rain and the potential for flooding will continue to accompany the active weather period through this weekend.
Area forecast discussion, Apr 25, 12:26 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion National Weather Service Springfield MO 1226 PM CDT Thu Apr 25 2024 .KEY MESSAGES... - Multiple rounds of moderate to heavy rainfall and some storms today and tonight, bringing a slight risk of flooding in southwest Missouri/southeast Kansas, especially along and south of Hwy 160/60. - Risk of severe storms Friday through Sunday night as multiple rounds of storms move through the region. Greatest severe threat appears to be Saturday night. - Heavy rain and the potential for flooding will continue to accompany the active weather period through this weekend. && .SHORT TERM /THROUGH FRIDAY NIGHT/... Issued at 141 AM CDT Thu Apr 25 2024 Current water vapor imagery clearly depicts a potent shortwave trough entering the SW CONUS with a plume of cirrus overspreading the southern Plains. A ridge axis is positioned here up through ND. A longwave trough is also situated over the eastern CONUS. This synoptic setup is bringing NW'ly flow aloft over our region. At the surface, lee cyclogenesis across the Colorado front range is underway with a warm front extending from CO southeast through OK and AR. A diffuse cold front has stalled across our CWA and is generally dissipating, leaving lows this morning in the mid-50s along the MO/KS border and in the mid-40s toward central MO. Atop this front in the mid-levels, a ridge axis is displaced eastward from the upper-level ridge axis. The mid-level ridge axis is over the "Chicken Chef States" (aka, LA up through MN). Subtle shortwave energy and SW'ly flow at 700 mb is just to the west of this feature in KS/CO. At the inflection point of this features, strong warm-air advection is progged across the central Plains. In east KS/west MO at the eastward nose of the WAA and associated isentropic upglide, scattered showers have developed and will continue to increase in coverage as nocturnal dynamic forcing upticks. Multiple rounds of moderate to heavy rainfall today and tonight: Bottom line of the forecast for today and tonight is that many, if not all, locations will see rainfall today. Pinpointing the location of the higher amounts has been, quite frankly, a nightmare with model guidance still varying from model-to-model and run-to-run. The latest and greatest thoughts, however, gives two main rounds of more widespread moderate to heavy rainfall. The first round will develop at the nose of mid-level WAA in NE OK between 6-9AM. This area of rain will impact extreme SW MO (generally along and south of Hwy 60) between 9AM and 2PM. After this round exits, a pseudo-MCS riding the surface warm front is forecast to dive SE into west MO around 3-5PM. This second area of heavier rainfall would impact areas mainly along the Hwy 160 to Hwy 60 corridor in the 4-9PM timeframe. In between these rounds, rain will still persist across much of the area, but consist of more scattered, light, and on and off showers. Embedded thunderstorms will be possible with all rounds of rain as the MUCAPE gradient lines up with the precipitation, but no severe weather is expected for this timeframe. Although, there may be some higher wind gusts with the second round of rain with the pseudo-MCS. Rainfall amounts will largely depend on where exactly these embedded thunderstorms within the rounds of heavier rainfall line up. Again, position and timing of these rounds have been shifting, but the 00Z HREF LPMM precipitation amounts are coming in with rather impressive values. The two main corridors associated with the two aforementioned rounds of heavier rainfall are south of I-44 and west of Hwy 65, and along the Hwy 160 corridor. HREF LPMM brings QPF totals up to 1.5-3" in these areas with localized values between 4-7 inches. And that is a 24-hour total through 11 PM Thursday. While the localized values are certainly a low confidence higher-end scenario, it does show a signal for localized areas of heavy rainfall and perhaps some flooding in SW MO. The WPC has also outlined this area in a slight (2/4) risk for excessive rainfall. Outside of these areas, rainfall totals will range from 0.5-1.5" with lower values toward central MO, further from the warm front. With widespread rain and cloud cover, and the warm front staying SW of the area, highs will be around 60 F and lows will be in the mid-50s. Slight risk for severe storms Friday into Friday night: The mid- and upper-level shortwave will become compact and intensify as it lifts NE through the central Plains overnight Friday. N-S oriented remnant convection from storms in the central Plains will move through the area Friday morning before stalling across central MO during the early afternoon. With upper-level divergence/diffluence within the right-entrance region of a jet stalling over MO, and a 40-60 kt LLJ parallel to the forcing axis, the stalled showers and thunderstorms in central MO will likely train. This will bring another slight (2/4) risk for excessive rainfall and flooding across our CWA during the day Friday, although the QPF footprint is lower than for today (Thursday). Rain totals from this training convection look to be in the 0.5-1" range, but HREF suggests a 40-60% chance that some areas will reach 1-1.5" with a 20-30% chance of localized values higher than 1.5". These chances are generally for our entire CWA. The focus then shifts to a severe threat Friday evening. As the compact and energetic shortwave lifts into NE/IA, the associated surface low will do the same, advecting mid-60s dewpoints across our area, especially along the MO/KS border. Highs will also thus be warmer in the lower 70s. A dryline will setup somewhere in extreme east KS. The moisture will bring >1000 J/kg of SBCAPE across our entire forecast area with a narrow corridor of 2000-2500 J/kg just east of the dryline along the MO/KS border. Additionally, 60-70 kt mid-level flow associated with the compact shortwave will create 0-6 km bulk shear of 50-60 kts. Needless to say, these parameters depict a primed sector for severe storms...if they can develop. The ongoing training convection mentioned earlier brings into question the amount of surface destabilization for storms to successfully initiate. Additionally, the most favorable synoptic ascent will be in NW MO/SW IA. With the surface cold front lagging behind in NW KS by Friday evening, the main forcing mechanism for storms will be the dryline in east KS. Dryline forcing will be subtle, making it difficult for storms to initiate, especially with CAMs suggesting some sort of capping inversion just east of the dryline. Nevertheless, subtle forcing along the dryline could be enough for isolated storm development along the MO/KS border. Any storm that does initiate will be in a potent environment for them to become severe with all hazards possible. Forecast soundings along the dryline depict enlarged, curved hodographs boasting 200-300 m2/s2 0-1 km SRH owing to a cranking 40-60 kt LLJ increasing low- level shear to 30-40 kts. Additionally, a saturated profile is noted up to 700 mb with 6-7 C/km lapse rates overtop. This will support a tornado and hail threat, perhaps significant, with any storm that can form and stay surface-based before sunset. Wind gusts up to 60 mph will also be possible. Once again, the uncertainty is in initiation of storms. Early CAMs only have around half initiating any storms in our area, so trends will need to be monitored. Storms should generally diminish after sunset with lows in the mid-60s (near record high minimum). && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... Issued at 141 AM CDT Thu Apr 25 2024 Slight to Enhanced risk for severe weather Saturday night: Ensemble clusters are actually in impressive agreement for the synoptic setup in the medium range forecast. Another potent impulse of shortwave energy will lift through the central Plains Saturday, once again interacting with a slightly more muggy warm/moist sector characterized by highs of near 80 and dewpoints in the upper 60s. A surface low and sharp dryline will develop in central KS/OK, focusing storm development in that area. While this will keep the main severe threat west of our area, LREF probs give our area along the MO/KS border a 30% chance for 0-6 km bulk shear >40 kts and SBCAPE values >1000 J/kg. Chances increase to 40-50% for values of >500 J/kg. This would be sufficient for severe weather if the storms in OK/KS persisted as they traveled eastward overnight. Some medium range guidance indeed suggests storms persisting to along the MO/KS border. The SPC accordingly has our KS counties in an Enhanced (3/5) risk for severe weather with the western half of our CWA in a Slight (2/5) risk. With medium range guidance suggesting sufficient CAPE and very curved hodographs from another intense LLJ and mid-level jet max, all hazards would be possible with these storms. It is important to mention, with the current timing, this would be an overnight severe threat, generally after midnight. Heavy rain and the potential for flooding Saturday night: Additionally, the upper-level wave is expected to undergo rapid strengthening Saturday and overlap a meridional jet streak over our area with right-entrance dynamics forcing synoptic ascent. With mean flow largely north-south, parallel to the surface boundaries, training of storms will again be likely. With moisture also reaching the 99th percentile according to PWATs, excessive rainfall and flooding will again be a threat Saturday night, especially in our western CWA where the WPC has a slight risk for excessive rainfall coinciding with the main severe threat. Slight risk for severe weather and excessive rainfall Sunday: The system will continue its slow trek northeastward, and the upper-level and surface features will be in a position for severe weather to once again be possible Sunday. The SPC has a 15% out for our entire CWA this day. Once again, even though synoptic setup is in agreement, this far out there is great uncertainty in the location and longevity in convection from Saturday's severe threat which would determine the location and magnitude of Sunday's threat. So details will need to be ironed out, but the environment will be supportive for severe weather across our CWA Sunday. And again, the synoptic setup will favor training storms, making excessive rainfall and flooding a threat. The WPC mentions that with the multi-day threat for excessive rainfall, a moderate risk may be needed for our area depending on the level of saturation from the previous rounds of storms, but for now, our eastern half of the CWA is in a slight risk for excessive rainfall and flooding. After some cooler temps with highs in the mid-70s and lows in the mid-50s Sunday and Monday, temperatures will warm into the lower 80s for the rest of the work week with lows also in the lower 60s. && .AVIATION /18Z TAFS THROUGH 18Z FRIDAY/... Issued at 1225 PM CDT Thu Apr 25 2024 Showers and storms continue to track east across the area early this afternoon and will continue to track east through the rest of the afternoons. Coverage should start to decrease late this afternoon into this evening. Some isolated convection will remain possible this evening but not all locations will be affected. Additional more widespread showers and storms will move into the area late tonight into Friday morning. Ceilings will continue to lower into the MVFR and IFR levels this afternoon and continue through tonight. Gusty south to southeasterly winds will develop this afternoon and continue into Friday. && .CLIMATE... Issued at 1225 PM CDT Thu Apr 25 2024 Record High Minimum Temperatures: April 27: KSGF: 67/1899 April 28: KSGF: 68/1896 && .SGF WATCHES/WARNINGS/ADVISORIES... KS...None. MO...None. && SHORT TERM...Price LONG TERM...Price AVIATION...Wise CLIMATE...Wise
Hazardous weather outlook, Apr 25, 2:07 PM CDT, 34 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 207 PM CDT Thu Apr 25 2024 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261915- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 207 PM CDT Thu Apr 25 2024 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited hail risk. Limited thunderstorm wind damage risk. Elevated lightning risk. Elevated excessive rainfall risk Limited non thunderstorm wind risk. DISCUSSION... Showers and few thunderstorms will continue to move across portions of the area this afternoon into early this evening mainly along and north of Highway 60. Additional isolated storms will be possible later this evening into the early overnight hours. Then a line of storms may move east into extreme southeastern Kansas and far southwestern Missouri late tonight into Friday morning. Locally heavy rainfall and localized flooding will continue to be be possible into early this evening. Damaging wind gusts and hail up to the size of quarters will be possible across extreme southeastern Kansas and far western Missouri late night into Friday morning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A line of storms may be ongoing across the area Friday morning. Damaging wind gusts will be possible with this activity. Multiple rounds of storms will continue to track across the region at times from Friday afternoon into Sunday night. There will be the potential for severe weather with the storms Friday through the weekend. There is currently a Slight (2/5) risk for severe weather Friday and Saturday with an Enhanced (3/5) risk for our Kansas counties Saturday. All hazards will be possible each severe day. Heavy rainfall will also be possible with the storms and could lead to a localized flooding risk through the weekend. Portions of our CWA are in a Slight (2/4) risk for excessive rainfall and flooding through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Wise
In the hours before
Local storm report, Apr 25, 11:27 AM CDT, 3 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1127 AM CDT Thu Apr 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM Rain 2 NE Carthage 37.20N 94.27W
04/25/2024 M5.39 Inch Jasper MO Mesonet
Mesonet station FW6623 Carthage 6 hour
total.
&&
TEOLocal storm report, Apr 25, 11:48 AM CDT, 2 hours 53 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1148 AM CDT Thu Apr 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM Rain 2 WNW Hoberg 37.08N 93.88W
04/25/2024 M2.72 Inch Lawrence MO Mesonet
Mesonet station MOA21 Mt. Vernon 6 hour
total.
&&
TEOLocal storm report, Apr 25, 12:09 PM CDT, 2 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1209 PM CDT Thu Apr 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM Rain 2 WNW Hoberg 37.08N 93.88W
04/25/2024 M3.44 Inch Lawrence MO Mesonet
Mesonet station MOA21 Mt. Vernon past 6 hour
total. Past three hour total is 3.10 inch.
&&
TEOLocal storm report, Apr 25, 12:56 PM CDT, 1 hour 45 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1256 PM CDT Thu Apr 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM Flash Flood 1 SSW Mount Vernon 37.09N 93.82W
04/25/2024 Lawrence MO Public
picture and video of flash flooding.
&&
TEOLocal storm report, Apr 25, 1:02 PM CDT, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
102 PM CDT Thu Apr 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM Rain Mount Vernon 37.10N 93.82W
04/25/2024 M4.30 Inch Lawrence MO Public
Via social media. Still raining hard.
Flooding around town.
&&
TEOLocal storm report, Apr 25, 1:07 PM CDT, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
107 PM CDT Thu Apr 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM Flash Flood 1 ESE Mount Vernon 37.10N 93.80W
04/25/2024 Lawrence MO 911 Call Center
Two water rescues in the Mt Vernon area. One
off off I44 and one near Alice and Landrum.
&&
TEOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 4:42 AM CDT | Special Weather Statement | SGF | Jasper | 33 min |
| Apr 25, 9:49 AM CDT | Areal Flood Advisory | SGF | Barton, Jasper | 90 min |
| Apr 25, 10:26 AM CDT | Areal Flood Advisory | SGF | Jasper, Lawrence | 6 hr |
| Apr 25, 11:02 AM CDT | Flash Flood Warning | SGF | Jasper | 6 hr |
| Apr 25, 11:34 AM CDT | Flash Flood Warning | SGF | Lawrence | 5 hr |
| Apr 25, 11:54 AM CDT | Flash Flood Warning | SGF | Jasper, Lawrence | 3 hr |
| Apr 25, 12:56 PM CDT | Flash Flood Warning | SGF | Christian, Stone | 4 hr |
| Apr 25, 1:59 PM CDT | Areal Flood Advisory | SGF | Christian, Greene, Lawrence | 5 hr |
| Apr 25, 4:18 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 42 min |
| Apr 25, 5:00 PM CDT | Areal Flood Advisory | SGF | Vernon | 6 hr |
| Apr 25, 5:08 PM CDT | Areal Flood Advisory | SGF | Jasper | 8 hr |
| Apr 25, 5:14 PM CDT | Special Weather Statement | SGF | Cedar | 31 min |
| Apr 25, 5:35 PM CDT | Special Weather Statement | SGF | Barton, Cedar, Vernon | 25 min |
| Apr 25, 5:44 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 46 min |
| Apr 25, 6:03 PM CDT | Flash Flood Warning | SGF | Vernon | 6 hr |
| Apr 25, 6:08 PM CDT | Special Weather Statement | SGF | Barton, Dade | 22 min |
| Apr 25, 6:24 PM CDT | Special Weather Statement | SGF | Polk | 51 min |
| Apr 25, 6:34 PM CDT | Flash Flood Warning | SGF | Cedar, Vernon | 6 hr |
| Apr 25, 6:37 PM CDT | Special Weather Statement | SGF | Dade, Greene | 53 min |
Nearby
Flash Flood Warnings in Missouri, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.